# SDR DALA2024021001842

- Difficulty date: February 8, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 21,425 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Frms 70-71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3005, DURING BRIDGE CHECK MSP, A TAIL STAND CONTACTED THE AIRCRAFT RESULTING IN GROUND DAMAGE TO THE AIRCRAFT. THIS ERA COVERS AREAS DAMAGE CONSISTS OF A DENTS TO THE FUSELAGE SKIN. IN AREA OF / FR70-FR71, STR 32L-32R. ACCOMPLISH TRIM OUT OF THE CREASE DAMAGE. FOR STRINGERS 33LH AND 34, ACCOMPLISH STRINGER REPAIRS PER A321 SRM 53-00-13-300-001 BETWEEN FR 71-72 OUTSIDE THE REPAIR STRAP AREA. REF FIGURE 5 BELOW FOR REPAIR STRAP LAYOUT. FURTHER TRIM THE SKIN TO THE BUTT JOINT PER A321 SRM 51-27-11. FABRICATE REPAIR PARTS AND INSTALL REPAIR PARTS PER FIGURE 5 AND SRM 51-70-20 FIGURE 3 AND ER/A 615438-14 (LP 0192874)
